×

Convex cubic Hermite-spline interpolation. (English) Zbl 0523.65006


MSC:

65D07 Numerical computation using splines
41A15 Spline approximation

Software:

pchip
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Dimsdale, B., Convex cubic splines, J. Res. Develop., 22, 168-178, (1978) · Zbl 0383.41007
[2] Fritsch, F. N.; Carlson, R. E., Monotone piecewise cubic interpolation, SIAM J. Numer. Anal., 17, 238-246, (1980) · Zbl 0423.65011
[3] McAllister, D. F.; Passow, E.; Roulier, J. A., Algorithms for computing shape preserving spline interpolations to data, Math. Comp., 31, 717-725, (1977) · Zbl 0371.65001
[4] Mettke, H., Quadratische splineinterpolation bei zusammenfallendem interpolations- und splinegitter”, Beitr. Numer. Math., 8, 113-119, (1980) · Zbl 0428.41011
[5] Mettke, H.; Lingner, T., Ein verfahren zur konvexen kubischen splineinterpolation, Wiss. Z. Techn. Univ. Dresden, 32, 77-80, (1983) · Zbl 0541.41010
[6] Neuman, E., Convex interpolating splines of arbitrary degree, (Collatz, L.; Meinardus, G.; Werner, H., Numerical Methods of Approximation Theory, (1980), Birkha¨user Basel), 212-222
[7] Passow, E., Monotone quadratic spline interpolation, J. Approx. Theory, 19, 143-147, (1977) · Zbl 0361.41005
[8] Passow, E.; Roulier, J. A., Monotone and convex spline interpolation, SIAM J. Numer. Anal., 14, 904-909, (1977) · Zbl 0378.41002
[9] Roulier, J. A., Constrained interpolation, SIAM J. Sci. Statist. Comput., 1, 333-344, (1980) · Zbl 0462.65008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.